| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Eye Pain (4467)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient could not see well enough to drive, eyes got tired.The patient had myopic surprise.The lens explantation has been planned.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).